# SDR FDEA202510081918

- Difficulty date: October 8, 2025
- Submitted: October 8, 2025
- Operation: Air carrier
- Aircraft: N887FD
- Make and model: Boeing 777-FS2
- Aircraft serial: 41066
- Aircraft time: 50,096 hours, 8,135 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: 112W3101502
- Condition: Cracked
- Location: Zone 600
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING PERFORMANCE OF UT &OPEN HOLE HFEC INSPECTION OF RT WING UPPER SKIN COMMON TO FASTENERS 0-5 & FOUND TWO CRACKS AT 6 O'CLOCK  & 12 O'CLOCK ON HOLE NR 5.  NR 5 HOLE AT RT WING UPPER SKIN RIB BAY 10 TRAILING EDGE REPAIRED IAW SRM 51-40-05-0G, 51-40-02-0G, 51-40-04-0G, REV 51.0, & EA G-5730-T0385222 P1,  MAJOR REPAIR IAW GMM 6-2-100.
